|E.D. From Atripla?
Apr 21, 2008
Hi, was wanting to know if Atripla can cause "Erectile Dysfunction"? I have been HIV+ less than a year and on Atrilpa for about 7 months now. In the last two months I have been having problems getting and staying erect! I more or less now just have the precum (lack of a better word) and no erection. I am not on any antidepressants and don't know what or how this change has happened in my penis becoming non-erect. Any ideas or help would be greatly appreciated! Oh by the way CD4 is 675 and I am undetectable status per this month's labs.
| Response from Dr. Young
Thanks for your post.
I'm not aware of ED being a side effect of the medications in Atripla. Either way, I'd discuss your symptoms with your doctor.
Best of luck,
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blisters After Getting Scratched Worried I Have HIV
- Blood In Urine After Anal Sex Worried I Have HIV
- Herpes After Eating Sperm Worried I Have HIV
- Pain In Urethra After Anal Sex Without Condom Does It Mean I Have HIV
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- Swollen Glands After Having Sex During Period Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.